# SDR 99ZZZX2835

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2084
- System (JASC): 2620 · Extinguishing System
- Part: Wire
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FLT 661 - NR 2 EXTINGUISHER USED LT 'ON' ON NR 2 ENGINE.  REPAIRED BROKEN WIRE AT TERMINAL STRIP AT FIRE BOTTLE. (X)
